A Caltech Library Service

Lower bounds for multicolor Ramsey numbers

Conlon, David and Ferber, Asaf (2021) Lower bounds for multicolor Ramsey numbers. Advances in Mathematics, 378 . Art. No. 107528. ISSN 0001-8708. doi:10.1016/j.aim.2020.107528.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We give an exponential improvement to the lower bound on diagonal Ramsey numbers for any fixed number of colors greater than two.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Conlon, David0000-0001-5899-1829
Additional Information:© 2020 Elsevier Inc. Received 24 September 2020, Revised 25 November 2020, Accepted 26 November 2020, Available online 9 December 2020. Research supported in part by NSF grants DMS-1954395 and DMS-1953799. We are extremely grateful to Vishesh Jain and Wojciech Samotij for reading an early draft of this paper and offering several suggestions which improved the presentation. We also owe a debt to Noga Alon and Anurag Bishnoi, both of whom pointed out the constraint on the dimension of isotropic subspaces, thereby improving the bound in our original posting.
Funding AgencyGrant Number
Subject Keywords:Ramsey numbers; Monochromatic cliques
Record Number:CaltechAUTHORS:20201216-111908862
Persistent URL:
Official Citation:David Conlon, Asaf Ferber, Lower bounds for multicolor Ramsey numbers, Advances in Mathematics, Volume 378, 2021, 107528, ISSN 0001-8708, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:107121
Deposited By: Tony Diaz
Deposited On:16 Dec 2020 19:23
Last Modified:16 Nov 2021 18:59

Repository Staff Only: item control page